# SDR DALA2015032802470

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Plate
- Condition: Worn
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL-WEAR ON PLATE AT APU ENCLOSURE. PREVIOUS DOUBLER WAS REPLACED AND INSTALLED NEW REPARATION DOUBLER IAW SRM 51-30-8, 53-01, FIG 2 AND 51-30-2.
